# SDR SWIA2023050100022

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 45,798 hours, 30,148 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOS FRONT WINDSHIELD HAS A CRACK, TOP RIGHT CORNER (FILED CLOSED) REMOVED AND REPLACED RH FO WINDSHIELD IAW CRJ 700 AMM 56-11-01. ALSO SEE ATTACHED TASK CARD FOR WORK PERFORMED. OPERATIONAL CHECK OF HEAT AND LEAK CHECKS GOOD. PLEASE REFERENCE AML 1128513  PLEASE REFERENCE AML 1128522
